# SDR AALA20161114017

- Difficulty date: November 14, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 48,690 hours, 14,026 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. PREVIOUS CORROSION BLEND OUT ON FLOORBEAM 365.25 AT RBL 12 FOUND TO BE OUT OF LIMITS. REPAIRED FLOORBEAM IAW SRM 53-00-51-2R-5.
